# SDR COEA2024032612708

- Difficulty date: February 15, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N708FX
- Make and model: Textrn 408
- Aircraft serial: 0004
- Aircraft time: 279 hours, 271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 7825102
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP LE CHAFING FROM INBOARD FLAP ACTUATOR ACCESS PANEL.  L/H PANEL FIT INSTALLED PER C408 SRM 51-00-00 AND C408 IPC 57-20-25. L/H FLAP ACTUATOR PANELS MODIFIED AND INSTALLED IAW SR-408-ATA57-43632 REV A PARA 4.3.3 AND 4.4. OPS CHECK GOOD. NO CONTACT WITH REPAIR ANGLES OBSERVED.
